# SDR DL757030559

- Difficulty date: June 19, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN AT STA 1685-1695 AND STRINGER 17R TO 19R.  SEVERAL SKIN LOCATIONS WERE FOUND DAMAGED.  SKIN CUTOUTS WERE MADE AND A REPAIR DOUBLER AND TRIPLER INSTALLED TO REPAIR THE DAMAGE.  ACCOMPLISHED PER ER/A 385112-14.
